Page 2 of 2 FirstFirst 12
Results 11 to 15 of 15

Thread: side effects of chemo?

  1. #11
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,721
    Blog Entries
    9
    Thanks
    1,578
    Thanked 919 Times in 582 Posts

    Default

    Yes, my daughter also experienced severe heartburn while taking Methotrexate. Actually, some of the common side effects from methotrexate include diarrhea, lung infections, headache, nausea, heartburn, rash and changes in liver enzymes.


    Saysusie

  2. #12
    Join Date
    Jun 2006
    Location
    Sachse,Texas
    Posts
    123
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Thanks for the reply. I thought that it must be because of the med. but I didn't know anyone that has taken the same Rx before. If it weren't for hero's like your daughter we would not be having this conversation right now. I pray that God will bring you peace and everlasting joy. Thanks for this web site, it is actually one thing that I look forward to everyday.
    Your friend in Texas, Jessica

  3. #13
    Join Date
    Jun 2006
    Location
    Virginia
    Posts
    509
    Thanks
    0
    Thanked 15 Times in 11 Posts

    Default

    Hope you start to feel better soon pinkjmf :lol:

  4. #14
    Join Date
    Jun 2006
    Location
    No. California
    Posts
    72
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Pinkjmf- Hang in there!! I have had Rituxan, and I am currently taking Methotrexate-4 tabs once a week. For the first month or so, about the evening after, I would feel a little off, tired and sometimes nausea, but not to bad. I have lost much hair over the last few years, but not to metho-I still shed quite a bit, but I still have my hair, only about 50%less.
    I have been on Metho now for about 7months now. Everything is going very well. I also am tapering my pred. Currently, I am down to 12.5mg and will decrease again in 1 week. A month ago I stopped eating all sweets-see my post in symptoms....My joints are smiling!!!
    Good luck, if you do get symptoms from the metho, they may go away when you get used to it.
    Keep your chin up, keep smiling!
    kimb 8)

  5. #15
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,721
    Blog Entries
    9
    Thanks
    1,578
    Thanked 919 Times in 582 Posts

    Default

    Pinkjmf :lol:
    Thank You so much for your very kind thoughts and words

    Peace and Blessings
    Saysusie

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •